Found 44 Documents (Results 1–44)

Singular Hilbert modules on Jordan-Kepler varieties. (English) Zbl 1462.32027

Curto, Raul E. (ed.) et al., Operator theory, operator algebras and their interactions with geometry and topology. Ronald G. Douglas memorial volume. Proceedings of the international workshop on operator theory and applications (IWOTA 2018), Shanghai, China, July 23–27, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 278, 425-453 (2020).
Full Text: DOI arXiv

The homology and cohomology of the complements to some arrangements of codimension two complex planes. (English. Russian original) Zbl 1232.32016

Sib. Math. J. 52, No. 3, 554-562 (2011); translation from Sib. Mat. Zh. 52, No. 3, 702-712 (2011).
MSC:  32Q55 14M25 52B70
Full Text: DOI

Representation theory of Lie algebras of Cartan type. (English) Zbl 0930.17017

Ferrar, J. (ed.) et al., The Monster and Lie algebras. Proceedings of a special research quarter at the Ohio State University, Columbus, OH, USA, May 1996. Berlin: de Gruyter. Ohio State Univ. Math. Res. Inst. Publ. 7, 235-252 (1998).
MSC:  17B50 17-02 17B56 17B10 16W30 14L17

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field